# SDR 99ZZZX1194

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: XBKEQ
- Make and model: Piper PA-34-200T
- Aircraft serial: 347350190
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Mount
- Part number: 9572402
- Condition: Failed
- Location: Nlg Actuator
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MOUNT ASSEMBLY - HYDRAULIC JACK NOSE GEAR, P/N 95724-2.  PART FAILED DURING TAKEOFF.  PRELIMINARY INSPECTION FOUND MOUNT ASSEMBLY TORN WHERE HYDRAULIC ACTUATOR BOLTS TO MOUNT.  THE RESULTING DAMAGE CAUSED THE DOWNLOCK TO SHIFT AND RELEASE TENSION ON THE LINK ASSEMBLY CAUSING THE NOSE GEAR TO COLLAPSE.  POSSIBLE CAUSE, PREVIOUS HARD LANDINGS.
